# SDR SWAA2021072690670

- Difficulty date: July 1, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 43,304 hours, 26,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB R/H FLOOR-TO-SIDEWALL SUPPORT; BS 727E+5; RBL 21; WL 157 (MARKED) ; / [01] REMOVED CORROSION ON SIDEWALL SUPPORT AT BS 727E+5 RBL 21 WL 157; REWORKED AREA; L:1.5' W: 0.650' ORIGINAL THICKNESS 0.040' REMOVED MAT; 0.009' REMAINING MAT; 0.031 FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2 TOOL ID: ATS1671 DUE DATE: 01/2022; [02] ACB R/H SIDEWALL SUPPORT AT BS 727E+5 RBL 21 WL 157 WILL BE REMOVED AND REPLACED ON FAULT TTG8Q005NKNY; [03] VERIFIED OUT OF LIMITS AND TO BE REPLACED ON FAULT# TTG8Q005NKNY
